# SDR VNAA0707019

- Difficulty date: July 31, 2007
- Submitted: August 22, 2007
- Operation: Air carrier
- Aircraft: N258PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7941
- Aircraft time: 7,434 hours, 7,631 cycles
- Engine: Ge CF343B1
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Thermocouple
- Part number: 6030T41P02
- Part serial: FDT00931
- Condition: Faulty
- Location: Lt Engine
- Part time: 7,434 hours, 7,631 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CREW REPORTED AN EICAS COMP MON IN FLIGHT WITH ERRATIC ITT INDICATIONS TO THE LEFT HAND ENGINE.  CREW RETURNED TO CLT AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED AND TROUBLESHOT THE LEFT HAND ENGINE OUTBOARD THERMO COUPLE ASSEMBLY.  MAINTENANCE REMOVED AND REPLACED THE THERMO COUPLE ASSEMBLY IN ACCORDANCE WITH THE AIRCRAFT MAINTENANCE MANUAL 77-11-05-400-801.  OPS CHECKS GOOD AT THIS TIME.  AIRCRAFT WAS RELEASED FOR SERVICE.
